Vol. 128, No. 4, 2003 · Contents

Stanley Fiorini, John Baptist Gauci:
The crossing number of the generalized Petersen graph $P[3k,k]$

A. A. Nouh:
$ HC$-convergence theory of $L$-nets and $L$-ideals and some of its applications

Brian Fisher, Biljana Jolevska-Tuneska, Arpad Takaci:
On the incomplete gamma function and the neutrix convolution

G. Chartrand, V. Saenpholphat, P. Zhang:
The independent resolving number of a graph

Ladislav Bican:
Precovers and Goldie's torsion theory

Jiri Rachunek:
Radicals and complete distributivity in relatively normal lattices

Ladislav Adamec:
A note on the fundamental matrix of variational equations in $\Bbb R^3$

Daniel Hlubinka:
Stereology of extremes; size of spheroids

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 16 Jul 2004. Last modified: 20 January 2010.

© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition